DocServer

Explicit Green matrices for linear elasticity in the half space

Shi, Peter and Wright, Steve (1999) Explicit Green matrices for linear elasticity in the half space. Appl. Anal., 73 (1-2). pp. 213-224.

Full text not available from this repository.
Item Type: Article
Additional Information: Begehr special issue
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1110

Actions (login required)

View Item